| Model Number |
10601 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in the circumflex artery.A 2.25 x 12 synergy drug-eluting stent was advanced for treatment.However, while trying to cross through stent struts, the stent came off the balloon.The procedure was completed with another of the same device.No patient complications were reported and the patient was fine.